Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Bilinear forms and cyclic group actions

Authors: J. P. Alexander, G. C. Hamrick and J. W. Vick
Journal: Bull. Amer. Math. Soc. 80 (1974), 730-734
MSC (1970): Primary 55C35, 57D85
MathSciNet review: 0346821
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. P. Alexander, G. C. Hamrick, and J. W. Vick, Involutions on homotopy spheres, Invent. Math. 24 (1974), 35–50. MR 0345118 (49 #9857)
  • 2. P. E. Conner and F. Raymond, A quadratic form in the quotient of a periodic map, (1973) (preprint).
  • 3. A. Durfee, Ph.D. Thesis, Cornell University, Ithaca, N.Y., 1971.
  • 4. L. Jones, Combinatorial symmetries of the disk (preprint).
  • 5. Martin Kneser and Dieter Puppe, Quadratische Formen und Verschlingungsinvarianten von Knoten, Math. Z. 58 (1953), 376–384 (German). MR 0056607 (15,100c)
  • 6. C. T. C. Wall, Quadratic forms on finite groups, and related topics, Topology 2 (1963), 281–298. MR 0156890 (28 #133)
  • 7. C. T. C. Wall, Quadratic forms on finite groups. II, Bull. London Math. Soc. 4 (1972), 156–160. MR 0322071 (48 #435)
  • 8. Wilkins, Ph.D. Thesis, University of Liverpool, 1971.
  • 9. D. Husemoller and J. W. Milnor, Symmetric bilinear forms, Ergebnisse der Mathematik und ihrer Grenzgebiete, 73 (1973).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55C35, 57D85

Retrieve articles in all journals with MSC (1970): 55C35, 57D85

Additional Information

PII: S 0002-9904(1974)13576-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia